On the Hochschild Homology of Elliptic Sklyanin Algebras - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Letters in Mathematical Physics Année : 2009

On the Hochschild Homology of Elliptic Sklyanin Algebras

(1)
1

Résumé

In this paper, we compute the Hochschild homology of elliptic Sklyanin algebras. These algebras are deformations of polynomial algebra with a Poisson bracket called the Sklyanin Poisson bracket.

Dates et versions

hal-03054054 , version 1 (11-12-2020)

Identifiants

Citer

Serge Roméo Pelap. On the Hochschild Homology of Elliptic Sklyanin Algebras. Letters in Mathematical Physics, 2009, 87 (3), pp.267 - 281. ⟨10.1007/s11005-009-0307-6⟩. ⟨hal-03054054⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More